# SDR AALA202501065952

- Difficulty date: November 22, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,902 hours, 4,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFCR BACKUP LIGHT TEST FAILED. LIGHTS DID NOT COME ON. MAINTENANCE REPLACED BATTERY PACK OFCR AT M33118 IAW B777 AMM 33-29-10-960-810 / AMM 33-29-10-960-811.
